Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 291, Number 1

All articles in this issue are freely accessible.

Connected simple systems and the Conley index of isolated invariant sets
Dietmar Salamon.
Trans. Amer. Math. Soc. 291 (1985), 1-41
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797044
Subellipticity of the $∂$-Neumann problem on nonpseudoconvex domains
Lop-Hing Ho.
Trans. Amer. Math. Soc. 291 (1985), 43-73
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797045
On Lipschitz homogeneity of the Hilbert cube
Aarno Hohti.
Trans. Amer. Math. Soc. 291 (1985), 75-86
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797046
Small zeros of quadratic forms
Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 291 (1985), 87-102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797047
The traction problem for incompressible materials
Y. H. Wan.
Trans. Amer. Math. Soc. 291 (1985), 103-119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797048
Descriptive complexity of function spaces
D. Lutzer, J. van Mill and R. Pol.
Trans. Amer. Math. Soc. 291 (1985), 121-128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797049
Propagation estimates for Schrödinger-type operators
Arne Jensen.
Trans. Amer. Math. Soc. 291 (1985), 129-144
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797050
The Cauchy problem for $u_{t}=Δu^{m}$ when $0<m<1$
Miguel A. Herrero and Michel Pierre.
Trans. Amer. Math. Soc. 291 (1985), 145-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797051
Probabilistic square functions and a priori estimates
Andrew G. Bennett.
Trans. Amer. Math. Soc. 291 (1985), 159-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797052
Symmetric positive systems with boundary characteristic of constant multiplicity
Jeffrey Rauch.
Trans. Amer. Math. Soc. 291 (1985), 167-187
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797053
Baire sets of $k$-parameter words are Ramsey
Hans Jürgen Prömel and Bernd Voigt.
Trans. Amer. Math. Soc. 291 (1985), 189-201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797054
Constant term identities extending the $q$-Dyson theorem
D. M. Bressoud and I. P. Goulden.
Trans. Amer. Math. Soc. 291 (1985), 203-228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797055
Hyponormal operators quasisimilar to an isometry
Pei Yuan Wu.
Trans. Amer. Math. Soc. 291 (1985), 229-239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797056
Entropy and knots
John Franks and R. F. Williams.
Trans. Amer. Math. Soc. 291 (1985), 241-253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797057
Global solvability and regularity for $∂$ on an annulus between two weakly pseudoconvex domains
Mei-Chi Shaw.
Trans. Amer. Math. Soc. 291 (1985), 255-267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797058
Cobordism of $(k)$-framed manifolds
E. Micha.
Trans. Amer. Math. Soc. 291 (1985), 269-280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797059
The homotopy theory of cyclic sets
W. G. Dwyer, M. J. Hopkins and D. M. Kan.
Trans. Amer. Math. Soc. 291 (1985), 281-289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797060
On monomial algebras of finite global dimension
David J. Anick.
Trans. Amer. Math. Soc. 291 (1985), 291-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797061
Uniqueness for a forward backward diffusion equation
Alan V. Lair.
Trans. Amer. Math. Soc. 291 (1985), 311-317
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797062
On nonlinear scalar Volterra integral equations. I
Hans Engler.
Trans. Amer. Math. Soc. 291 (1985), 319-336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797063
The degrees of r.e. sets without the universal splitting property
R. G. Downey.
Trans. Amer. Math. Soc. 291 (1985), 337-351
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797064
Remarks on the stability of shock profiles for conservation laws with dissipation
Robert L. Pego.
Trans. Amer. Math. Soc. 291 (1985), 353-361
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797065
Divisions of space by parallels
G. L. Alexanderson and John E. Wetzel.
Trans. Amer. Math. Soc. 291 (1985), 363-377
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797066
Correction to: “Vanishing theorems and Kählerity for strongly pseudoconvex manifolds” [Trans. Amer. Math. Soc. 261 (1980), no. 1, 297–302; MR0576877 (81f:32042)]
Vo Van Tan.
Trans. Amer. Math. Soc. 291 (1985), 379-380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797067
Erratum to: “Fine and parabolic limits for solutions of second-order linear parabolic equations on an infinite slab” [Trans. Amer. Math. Soc. 284 (1984), no. 2, 583–599; MR0743734 (85f:35102)]
Bernard Mair.
Trans. Amer. Math. Soc. 291 (1985), 381
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 797068
American Mathematical Society